Convergence of conjugate gradient methods with a closed-form stepsize formula - Archive ouverte HAL Access content directly
Journal Articles Journal of Optimization Theory and Applications Year : 2008

Convergence of conjugate gradient methods with a closed-form stepsize formula

(1) , (1)
1

Dates and versions

hal-00399453 , version 1 (26-06-2009)

Identifiers

Cite

Christian Labat, Jérôme Idier. Convergence of conjugate gradient methods with a closed-form stepsize formula. Journal of Optimization Theory and Applications, 2008, 136 (1), pp.43-60. ⟨10.1007/s10957-007-9306-x⟩. ⟨hal-00399453⟩
61 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More